IJPAM: Volume 118, No. 1 (2018)

Title

CERTAIN CLASSES OF ANALYTIC FUNCTIONS
INVOLVING MULTIPLIER TRANSFORMATIONS

Authors

N. Ravikumar
PG Department of Mathematics
JSS College of Arts, Commerce and Science
Mysore, 570 025, INDIA

Abstract

In this paper, we define the classes $T^{\lambda}_j(m,l,A,B),$ using Janowski class and the multiplier transformations $I(m, \lambda, l)f(z)$ and we study distortion bounds, extreme points and many more properties. We also establish some results concerning partial sums for functions belonging to these classes.

History

Received: 2017-05-09
Revised: 2017-08-03
Published: February 16, 2018

AMS Classification, Key Words

AMS Subject Classification: 30C45, 30C50
Key Words and Phrases: Janowski class, multiplier transformation, partial sums

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
A. Catas, On certain class of p-valent function defined by multiplier transformations, In: Proceedings of the International Symposium on Geometric Function Theory and Applications GFTA 0-7 Istanbul, Turkey, August 2007, TC Istanbul Kultur University Publications, TC Istanbul kultur University, 91 (2008), 241-250.

2
S. K. Chatterjea, On starlike functions, Journal of Pure Mathematics, 1 (1981), 23-26.

3
W. Janowski, Some extremal problems for certain families of analytic functions, I. Ann. Polon. Math., 28 (1973), 298-326.

4
N. Ravikumar and S. Latha, Multiplier transformations and neighborhood properties, Journal of Advanced Research in Pure Mathematics, 5, No. 1 (2013), 8-13.

5
H. Silverman, Partial sums of starlike and convex functions, J. Math. Anal. and Appl., 209 (1997), 221-227.

6
E.M. Silvia, Partial sums of convex functions of order $\alpha$, Houston. J. Math. Soc., 11, No. 3 (1985), 397-404.

7
H.M. Srivastava, S. Owa, S.K. Chatterjea, A note on certain classes of starlike functions, Rendiconti del Seminario Matematico della Universita di Padova, 77 (1987), 115-124.

How to Cite?

DOI: 10.12732/ijpam.v118i1.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 118
Issue: 1
Pages: 77 - 86


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).